# SDR GLBA20111109G

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 32,456 hours, 39,475 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pcb
- Part number: 1293640919
- Part serial: 559895
- Condition: Inoperative
- Location: Autofeather Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"SUP" - PILOT REPORTED THAT THE AFX DISABLE WILL NOT ILLUMINATE DURING AUTOFEATHER TEST.  MX REPLACED PCB 129-364091-9 SN: 559895, REF MM 61-21-00, OPS CK GOOD.
